# SDR UALA2012100205581

- Difficulty date: October 2, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 42,196 hours, 10,490 cycles
- Engine: Pwa PW4052
- Engine time: 82,928 hours, 11,348 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW606R
- Part serial: 717696
- Condition: Malfunctioned
- Location: Right
- Part time: 82,928 hours, 11,348 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG RIGHT GEN OFF DISPLAYED.  DURING NR 2 ENGINE RUN, AFTER STARTER CUTOUT OIL PRESSURE BEGAN DROPPING AND RIGHT OIL PRESS LIGHT CAME ON.  EGT RISES, FUEL FLOW NORMAL.  FOUND METAL IN TAILPIPE AND OIL LEAKING.  CREW COMMENTS: LOST ON TAKEOFF AT 110 KIAS.  REPLACED RIGHT ENGINE REF SMC005 AND MM71-00-02.  IDLE RAN AND OPS CHECKED NORMAL PER MM.
